Skip to Main Content

The University of Tennessee

Department of Mathematics

Frequently Used Tools:



Welcome! » Publications


Publications


  • Covering R-trees, R-free groups, and Dendrites, with V. N. Berestovskii, to appear, Advances in Mathematics, 2010.
  • An equivalent condition for a uniform space to be coverable,  Topology Appl. 156 (2009), no. 3, 594--600.
  • A Riemannian manifold analysis of endothelial cell monolayer impedance parameter precision,  with Anthony E. English and Alan B. Moy, J. Math. Biol. (2007) no. 5-6, 721-743. 
  •  Uniform universal covers of uniform spaces, with V. N. Berestovskii, Top. and its Applications 154 (2007), no. 8, 1748-1777.
  • Quotients of uniform spaces, Top. and its Appl. 153 (2006) 2430-2444.
  • The universal cover of the quotient of a locally defined group, with V. N. Berestovskii, Top. Proc. 28 (2004) 1-9.
  • Embeddings of lattices in L2([0,1],Z), with V. N. Berestovskii, J. Geometry 75 (2002) 27-45.
  • Metric spaces of curvature ≥k, Chapter 19, Handbook of Geometric Topology, Elsevier Science (2002).
  • Bi-Lipschitz embeddings of metric spaces into space forms, with U. Lang, Geom. Dedicata 87 (2001) 285-307.
  • Covering group theory for compact groups, with V. N. Berestovskii, J. Pure and Appl. Algebra 161 (2001) 255-267.
  • Covering group theory for locally compact groups, with V. N. Berestovskii, Top. and its Appl. 114 (2001) 187-199.
  • Covering group theory for topological groups, with V. N. Berestovskii, to appear, Top. and its Appl. 114 (2001) 141-186.
  • Homogeneous spaces of curvature bounded below, with V. N. Berestovskii, J. Geom. Analysis 9 (1999) 203-219.
  • Geometric groups I, with V. N. Berestovskii and C. Stallman, Trans. Amer. Math. Soc. 351 (1999), no. 4, 1403--1422.
  • Geometry on groups, in Analysis on Infinite-Dimensional Lie Groups and Algebras, 15-19 September 1997, H. Heyer, et al. editors, World Scientific   (1998) 368-375.
  • Spaces of Wald-Berestovskii curvature bounded below. J. Geom. Analysis. 6 (1996), no. 1, 113--134.
  • Geometrizing infinite-dimensional locally compact groups. Trans. Amer. Math. Soc. 348 (1996), no. 3, 941--962.
  • Metric pinching of locally symmetric spaces. Duke Math. J. 73 (1994), no. 1, 155--162, corr. in Duke Math. J. 75 (1994), no. 2, 527--528.
  • Metric curvature, convergence, and topological finiteness. Duke Math. J. 66 (1992), no. 1, 43--57.
  • A metric characterization of manifolds with boundary. Compositio Math. 81 (1992), no. 3, 337--354.
  • Almost Riemannian spaces. J. Differential Geom. 34 (1991), no. 2, 515--537.
d

Contact Information

Dr. Conrad Plaut
Professor, Department Head
Mathematics Department
University of Tennessee
Knoxville TN 37996-1300

Phone: 865-974-4319
Email: cplaut@utk.edu